# SDR 2025FA0000831

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 46,774 hours, 33,161 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WARNING LIGHT ILLUMINATED AFTER TAKE-OFF. RECYCLED THE GEAR AND LIGHT INDICATION WENT BACK TO NORMAL. PERFORMED VISUAL INSPECTION, CLEANED RIGHT MAIN  LANDING GEAR SENSOR & TESTED PROXIMITY SWITCH.  ELECTRONIC UNIT TESTED GOOD PER MD-80 AMM 32-60-04. NO PARTS WERE REPLACED. DISREGARD PRIOR SDR SUBMITTAL WITH 802 TAIL NO.
